Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Increasing rash on the penile shaft, bumps turn to blisters and disappears, negative std test, diagnosed as fungus. Treatment?

I have been suffering from a rash on the penile shaft for 3weeks now, its starting to my me depressed. The bumps started out the color of the skin some of them even blister up and make sores then heals i have been, I have been checked for std , doctor went stay it was a fungus but the bumps have triple since they diagnose me a week ago.what should i do.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
hAI, yOU MAY LIKELY TO HAVE Herpes Simplex Type II infection. In this condition serological test for Syphilis may be negative only. It can be treated with HSV specific anti-viral drugs. Other possibility is a non venereal condition like a Fixed Drug Eruption occurring on genitals quite common with certain drugs exposures like Sulpha, analgesics, Quinolines etc. If your condition associated with intense itching you have to suspect genital Scabies. Consult your Dermato-Venereologist, He will cure your problem easily. Get well soon. Dr SM
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor